# SDR SWAA2024110154812

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 66,767 hours, 42,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERY AFT SMALL PORTION OF THE PHOTOLUMINESCENT STRIP BEHIND ROW 24ABC IS LOOSE.<[01] SECURED PHOTOLUMINESCENT STRIP PER M/M 33-51-15.
